# SDR AALA20100524TUL01

- Difficulty date: May 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 73,924 hours, 11,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T46012
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT WING LOWER SKIN TRAILING EDGE PANEL.  REPLACED PANEL NUMBER 112T4601-2 PER SRM 51-40-05 AND EA B767-57-010871.
